# SDR SIMA20011371

- Difficulty date: May 17, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- System (JASC): 3200 · Landing Gear System
- Part: Sensor
- Part number: 0132AFU1
- Part serial: C0964
- Condition: Inoperative
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DFW - FLT 3759 - CREW REPORTED A NR 2 HOT BRAKE INDICATION ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND AIRCRAFT WAS RETURNED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD BRAKE TEMP SENSOR IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
